Thursday Night Football is gone from CBS’ schedule this fall, but The Big Bang Theory and spinoff Young Sheldon again will kick off the network’s premiere week rollout, opening their new seasons on Monday Sept. 24 at 8 PM and 8:30 PM, respectively.

Magnum P.I.
“Magnum P.I.”
Karen Neal/CBS

It is a one-time thing this year as CBS is summoning its biggest comedy series to help launch its completely revamped Monday lineup. Big Bang and Young Sheldon are expected to provide a strong launch pad for CBS’ Magnum P.I. reboot in the Monday 9 PM slot, followed by the relocated Bull at 10 PM. Airing the two returning comedies on the first Monday of the season also will allow for additional circulation and promotion for the new CBS half-hour series assigned to the Monday 8 PM hour, comedies The Neighborhood and Happy Together, which will debut Oct. 1.

CBS will offer a double serving of Big Bang and Young Sheldon during premiere week as the comedies also will air originals in their regular Thursday 8 PM and 8:30 PM time periods, respectively, leading to the season premiere of Mom at 9 PM and the debut of the network’s Murphy Brown revival at 9:30 PM.

It’s mostly status quo for the rest of CBS’ fall premiere strategy, with the season premiere of Survivor and the finale of Big Brother again taking over premiere Wednesday before the network’s regular lineup, anchored by Survivor at 8 PM, debuts in Week 2.

Here are the fall premiere dates for new and returning CBS series, with new series in bold and new days and time slots noted:

Monday, Sept. 24
8-8:30 PM: THE BIG BANG THEORY (Season 12 Premiere)
8:30-9 PM: YOUNG SHELDON (Season 2 Premiere)
9-10 PM: MAGNUM P.I. (SERIES DEBUT)
10-11 PM: BULL (Season 3 Premiere/New Time Period)

Tuesday, Sept. 25
8-9 PM: NCIS (Season 16 Premiere)
9-10 PM: FBI (SERIES DEBUT)
10-11 PM: NCIS: NEW ORLEANS (Season 5 Premiere)

Wednesday, Sept. 26
8-9:30 PM: SURVIVOR (90-Minute Season 37 Premiere)
9:30-11 PM: BIG BROTHER (90-Minute Season Finale)

Thursday, Sept. 27
8-8:30 PM: THE BIG BANG THEORY (Regular Time Period)
8:30-9 PM: YOUNG SHELDON (Regular Time Period)
9-9:30 PM: MOM (Season 6 Premiere)
9:30-10 PM: MURPHY BROWN (New Time Period)
10-11 PM: S.W.A.T. (Season 2 Premiere)

Friday, Sept. 28
8-9 PM: MACGYVER (Season 3 Premiere)
9-10 PM: HAWAII FIVE-0 (Season 9 Premiere)
10-11 PM: BLUE BLOODS (Season 9 Premiere)

Saturday, Sept. 29
8-9 PM: CRIMETIME SATURDAY
9-11 PM: 48 HOURS (2-Hour Season 31 Premiere)

**Sunday, Sept. 30
7:30-8:30 PM: 60 MINUTES (Season 51 Premiere)
8:30-9:30 PM: GOD FRIENDED ME (SERIES DEBUT)
9:30-10:30 PM: NCIS: LOS ANGELES (Season 10 Premiere)

Monday, Oct. 1
8-8:30 PM: THE NEIGHBORHOOD (SERIES DEBUT)
8:30-9 PM: HAPPY TOGETHER (SERIES DEBUT)
9-10 PM: MAGNUM P.I.
10-11 PM: BULL

Wednesday, Oct. 3
8-9 PM: SURVIVOR (Regular Time Period)
9-10 PM: SEAL TEAM (Season 2 Premiere)
10-11 PM: CRIMINAL MINDS (Season 14 Premiere)

Saturday, Oct. 6
8-9 PM: CRIMETIME SATURDAY
9-10 PM: CRIMETIME SATURDAY
10-11 PM: 48 HOURS (Regular Time Period)

Sunday, Oct. 7
7-8 PM: 60 MINUTES (Regular Time Period)
8-9 PM: GOD FRIENDED ME (Regular Time Period)
9-10 PM: NCIS: LOS ANGELES (Regular Time Period)
10-11 PM: MADAM SECRETARY (Season 5 Premiere)

** Denotes NFL doubleheader

CBS